# SDR UPS98225446

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192702
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 4 FLAP TRACK 2 HOLES AT SPOILER BEAM ATTACH POINT HAVE PITTING CORROSION.  REMOVED AND REPLACED TRACK IAW SRM 51-30-2, 51-30-5, 51-10-1.
